Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 301582, 25 pages
http://dx.doi.org/10.1155/2009/301582
Research Article

Nonnegativity Preservation under Singular Values Perturbation

1Departamento de Matemáticas, Universidad Católica del Norte, Casilla 1280. Antofagasta, Chile
2Departamento de Matemática y Física, Universidad de Magallanes, Casilla 113-D, Punta Arenas, Chile

Received 30 December 2008; Accepted 18 May 2009

Academic Editor: David Chelidze

Copyright © 2009 Emedin Montaño et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. A. Horn and C. R. Johnson, Topics in Matrix Analysis, Cambridge University Press, Cambridge, UK, 1991. View at MathSciNet
  2. E. Montaño, M. Salas, and R. L. Soto, “Nonnegative matrices with prescribed extremal singular values,” Computers & Mathematics with Applications, vol. 56, no. 1, pp. 30–42, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. G. Gramm, Inverse Problems: Mathematical and Analytical Thechniques with Applications to Engineering, Springer, New York, NY, USA, 2005.
  4. M. T. Chu and G. H. Golub, Inverse Eigenvalue Problems: Theory, Algorithms, and Applications, Numerical Mathematics and Scientific Computation, Oxford University Press, New York, NY, USA, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. Perfect, “Methods of constructing certain stochastic matrices,” Duke Mathematical Journal, vol. 20, pp. 395–404, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. L. Soto, “Existence and construction of nonnegative matrices with prescribed spectrum,” Linear Algebra and Its Applications, vol. 369, pp. 169–184, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Brauer, “Limits for the characteristic roots of a matrix—IV: applications to stochastic matrices,” Duke Mathematical Journal, vol. 19, pp. 75–91, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Perfect, “Methods of constructing certain stochastic matrices. II,” Duke Mathematical Journal, vol. 22, pp. 305–311, 1955. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. L. Soto and O. Rojo, “Applications of a Brauer theorem in the nonnegative inverse eigenvalue problem,” Linear Algebra and Its Applications, vol. 416, no. 2-3, pp. 844–856, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. L. Soto, O. Rojo, J. Moro, and A. Borobia, “Symmetric nonnegative realization of spectra,” Electronic Journal of Linear Algebra, vol. 16, pp. 1–18, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. Nikiforov, “The energy of graphs and matrices,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1472–1475, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet